# SDR AALA201905239010

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 100,513 hours, 16,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED FLIGHT DECK EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
